# SDR ASAA0946074

- Difficulty date: June 10, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69353521
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 727C UPPER FLANGE IS DENTED BETWEEN STR 24L - 25L.  CUT OUT DAMAGED SECTION.  FABRICATED, LOCATED AND DRILLED, HEAT TREATED,  PRIMED, TOP COATED AND INSTALLED REPAIR DOUBLER IAW B737 400 SRM 51 70 11 FIG 1.
